I started taking topimax for migraines 25mg, I just went up to 50mg. Im a big girl 200 pounds. but I feel like Ive been hit it the face with a two by four... and I'm so stupid it hurts. I can't belive I even made it threw the day my co workers laughed at me all day... I laughed with them saying I was just having an off day but... I couldb't grasp simple things. I went into work early because I kept getting caught in movie like thoughts in my head that were scary like I was acting out bad things that could happen to me. I feel like this is making me crazy, I still have at least one-2 migraines per week. is this normal? will it get better? should I just quit now.?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Mar 2010 • 1 answer
Posted 24 Nov 2010 • 2 answers
Posted 11 Mar 2011 • 5 answers
I have been taking magnilife migraine relief I have have loose bowels that now burn I have been goi?
Posted 15 Jun 2014 • 1 answer
Posted 1 Oct 2016 • 0 answers